# SDR USAA2011071200008

- Difficulty date: June 24, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6548240504
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - WORN SKIN PANEL AT RIGHT STABILIZER HINGE JOINT AT BS 1142, STR 12R+ 6 INCHES.  REPLACED SKIN PANEL AT RIGHT STABILIZER HINGE JOINT AT BS 1142, STR 12R+ 6 INCHES IAW B737 SRM 51-40-05, B737 SRM 51-40-08, BOEING DRAWING 65-48240.
